# SDR IPXA13M80363

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 607
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN COCKPIT.  FAN IN E & E BELOW CAPTAIN FAILED IN A NOISY STOP.  20 SECONDS LATER A SECOND FAN STARTED, SUSPECT NR 1 AVIONICS RACK FAN FAILED.  R & R NR 3 AVIONIC FAN IAW AMM 21-26-02-400.  OPS NORMAL.  THIS CLEARS DMI M513783 & WAN 2073160.  PLACARD REMOVED.
